Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 281, NWS Springfield, MO

November 5, 20154 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 5, 2015, 3:39 PM CST for 4 counties in Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2015, 3:39 PM CST (21:39 UTC)
Expired
Nov 5, 2015, 4:09 PM CST
In force
30 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cedar County, MO, Hickory County, MO, Polk County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 1:16 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

261 
WUUS53 KSGF 052139
SVRSGF
MOC039-085-167-185-052230-
/O.NEW.KSGF.SV.W.0281.151105T2139Z-151105T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CEDAR COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHERN POLK COUNTY IN SOUTHWESTERN MISSOURI...
  SOUTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...

* UNTIL 430 PM CST

* AT 339 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER STOCKTON...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  POMME DE TERRE LAKE...            STOCKTON LAKE...
  POMME DE TERRE STATE PARK...      STOCKTON STATE PARK...
  STOCKTON...                       PITTSBURG...
  HUMANSVILLE...                    POLK...
  FAIR PLAY...                      HERMITAGE...
  WEAUBLEAU...                      WHEATLAND...
  PRESTON...                        CROSS TIMBERS...
  COLLINS...                        FLEMINGTON...
  UMBER VIEW HEIGHTS...             DUNNEGAN...
  GOODSON...                        ELKTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3806 9317 3773 9319 3773 9318 3765 9318
      3761 9383 3788 9380
TIME...MOT...LOC 2139Z 249DEG 29KT 3771 9377 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
3 follow-up statements
609 
WWUS53 KSGF 052154
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CST THU NOV 5 2015

MOC039-052203-
/O.CAN.KSGF.SV.W.0281.000000T0000Z-151105T2230Z/
CEDAR MO-
354 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CEDAR COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3806 9317 3773 9319 3773 9318 3765 9318
      3767 9361 3774 9361 3774 9363 3783 9363
      3783 9364 3792 9363
TIME...MOT...LOC 2153Z 254DEG 36KT 3778 9357 

$$

MOC085-167-185-052230-
/O.CON.KSGF.SV.W.0281.000000T0000Z-151105T2230Z/
POLK MO-ST. CLAIR MO-HICKORY MO-
354 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR NORTHERN POLK...SOUTHEASTERN ST. CLAIR AND HICKORY COUNTIES...

AT 353 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER HUMANSVILLE...
OR 13 MILES NORTHEAST OF STOCKTON...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
POMME DE TERRE LAKE...            POMME DE TERRE STATE PARK...
PITTSBURG...                      HUMANSVILLE...
POLK...                           HERMITAGE...
WEAUBLEAU...                      WHEATLAND...
PRESTON...                        CROSS TIMBERS...
COLLINS...                        FLEMINGTON...
DUNNEGAN...                       GOODSON...
ELKTON...                         NEMO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3806 9317 3773 9319 3773 9318 3765 9318
      3767 9361 3774 9361 3774 9363 3783 9363
      3783 9364 3792 9363
TIME...MOT...LOC 2153Z 254DEG 36KT 3778 9357 

HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
690 
WWUS53 KSGF 052203
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CST THU NOV 5 2015

MOC185-052212-
/O.CAN.KSGF.SV.W.0281.000000T0000Z-151105T2230Z/
ST. CLAIR MO-
403 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3806 9317 3773 9319 3773 9318 3765 9318
      3772 9355 3783 9349 3791 9353 3792 9351
      3796 9351
TIME...MOT...LOC 2202Z 249DEG 29KT 3781 9348 

$$

MOC085-167-052230-
/O.CON.KSGF.SV.W.0281.000000T0000Z-151105T2230Z/
POLK MO-HICKORY MO-
403 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR NORTHERN POLK AND HICKORY COUNTIES...

AT 402 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUMANSVILLE...
OR 12 MILES SOUTHWEST OF HERMITAGE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
POMME DE TERRE LAKE...            POMME DE TERRE STATE PARK...
PITTSBURG...                      POLK...
HERMITAGE...                      WHEATLAND...
PRESTON...                        CROSS TIMBERS...
FLEMINGTON...                     ELKTON...
NEMO...                           GOODSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SPRINGFIELD.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3806 9317 3773 9319 3773 9318 3765 9318
      3772 9355 3783 9349 3791 9353 3792 9351
      3796 9351
TIME...MOT...LOC 2202Z 249DEG 29KT 3781 9348 

HAIL...0.88IN
WIND...60MPH
 
$$

HATCH
090 
WWUS53 KSGF 052209
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CST THU NOV 5 2015

MOC085-167-052219-
/O.CAN.KSGF.SV.W.0281.000000T0000Z-151105T2230Z/
POLK MO-HICKORY MO-
409 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN POLK AND HICKORY
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3806 9317 3773 9319 3773 9318 3765 9318
      3772 9355 3783 9349 3791 9353 3792 9351
      3796 9351
TIME...MOT...LOC 2208Z 249DEG 29KT 3783 9341 

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 3:10 PM CST, 29 minutes earlier.

Area forecast discussion, Nov 5, 3:10 PM CST, 29 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
310 PM CST THU NOV 5 2015

...Slight risk for Severe Weather through this Evening...

.MESOSCALE DISCUSSION...
Issued at 0250 PM CST THU NOV 05 2015

Complex weather event continues to unfold this afternoon as a
strong storm system moves from the Plains toward the Great Lakes
region. Line of deep convection with embedded bowing segments had
organized from northeastern Oklahoma into west central Missouri.

A dryline/prefrontal trough was positioned across eastern
Kansas and Oklahoma with a mid level speed max spreading east
toward the area. Synoptic scale lift will increase into the
evening as a vigorous shortwave and vorticity maximum swings
northeast from the southern Plains.

The initial line of convection will push gradually eastward while
individual cells race to the northeast. We will have to closely
monitor an enhanced area of thunderstorms that will likely push
northeast from eastern Oklahoma into southern Missouri late this
afternoon and early this evening. Given the orientation of this
activity there could be an enhanced risk for locally damaging
winds.

Will also have to monitor for new convective development along
the front as it pushes into the area this evening. This will occur
mainly from southeastern Kansas into west central Missouri.

The storms may accelerate eastward later this evening as the
upper trough swings eastward and the surface front pushes east.

Available instability will remain on the modest side but low
level and deep layer shear will remain strong if not increase.
Most Unstable CAPE values of 700 to 1200 J/kg over the along and
west of I-49, tapering to 300-700 J/kg for the rest of the area is
expected at this point.

Convective mode will primarily be linear with embedded bowing line
segments. Will have to monitor for some embedded supercell
structures are plausible into far southwestern Missouri. With a
southwest to northeast oriented synoptic front, any line segment
surges to the east/northeast will be favorable for mesovortex
development and localized wind damage. The potential for a
isolated brief tornado cannot be ruled out given the extent of
shear and at least modest low level CAPE.

&&

.SHORT TERM...(This Evening and Tonight)
Issued at 0250 PM CST THU NOV 05 2015

Widespread showers and thunderstorms will spread east across the
Missouri Ozarks we head through the evening. Most activity will be
east of Highway 65 by midnight an end across the eastern Ozarks
during the early morning hours.

.LONG TERM...(Friday through Thursday)
Issued at 0220 PM CST THU NOV 05 2015

A slightly cooler air mass will spread into the area on Friday
behind the cold front currently pushing across the region. Highs
Friday will warm into the lower to middle 60s which are right at
normal for early November.

The main upper level trough will remain north of the area on
Friday but will slide south into the region Saturday into Sunday.
As the trough moves through the region surface high pressure and a
colder air mass will settle over the area. Highs on Saturday and
Sunday will drop into the 50s both afternoons. Lows Friday night
will drop into the upper 30s with lows on both Saturday and Sunday
nights falling to around the freezing mark. A hard freeze will be
possible both nights.

Short wave upper level ridging will then build over the central
U.S. early next week bringing back seasonable conditions as highs
warm into the 60s during the afternoon hours.

Another upper level system will approach the region during the
middle of next week, bringing the next chance for showers and
thunderstorms to the area. The medium range models all show a
signal for chances for rain next week, but they do differ on the
exact track, timing, and strength of the system.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1126 AM CST THU NOV 05 2015

Unsettled weather through this evening with a few rounds of
showers and storms expected. So far, most restrictions have been
of the MVFR variety, with on again/off again bouts of IFR at
SGF/BBG. With the first round of rain exiting, mainly MVFR
ceilings are expected this afternoon. However, restrictions will
once again lower to IFR late this afternoon and this evening as
the next round of showers and storms move through the area. This
system will be progressive, as a result, clearing from west to
east is expected from late this evening into the overnight hours,
with winds shifting from southerly to northerly. Friday will
feature a north wind and a few diurnal cumulus.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Foster/Previous Fcter
SHORT TERM...Foster
LONG TERM...Wise
AVIATION...Gagan
Hazardous weather outlook, Nov 5, 12:59 PM CST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CST THU NOV 5 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1259 PM CST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

THUNDERSTORMS DEVELOPING ALONG A BOUNDARY ACROSS KANSAS AND
OKLAHOMA WILL MOVE NORTHEAST WITH TIME THIS AFTERNOON. THIS
BOUNDARY WILL BEGIN TO MOVE EAST LATE THIS AFTERNOON AND THROUGH
THE OUTLOOK AREA THIS EVENING. WHILE INSTABILITY WITH THIS SYSTEM
IS MARGINAL...SHEAR IS SUBSTANTIAL. THUNDERSTORM LINE SEGMENTS ARE
EXPECTED...POSING A RISK FOR LOCALIZED DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH...A FEW BRIEF TORNADOES.

LARGE HAIL TO THE SIZE OF HALF DOLLARS WILL BE POSSIBLE ACROSS
SOUTHEASTERN KANSAS WITH SMALLER HAIL POSSIBLE FARTHER EAST INTO
SOUTHWESTERN MISSOURI.

THE RISK FOR SEVERE WEATHER WILL BE...ROUGHLY...ALONG AND WEST OF
THE I-49 CORRIDOR THIS AFTERNOON AND PROGRESSIVELY SPREAD EAST
TOWARD THE HIGHWAY 65 CORRIDOR BETWEEN 5 AND 8 PM AND THE EASTERN
OZARKS BETWEEN 8 PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE BY THE MIDDLE OF NEXT
  WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Nov 5, 1:25 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             1 SSE GIRARD            37.50N 94.83W
11/05/2015  E1.00 INCH       CRAWFORD           KS   PUBLIC

            QUARTER HAIL REPORTED AT NATURES CORNER PRESCHOOL.

&&

GAGAN
Special weather statement, Nov 5, 1:51 PM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CST THU NOV 5 2015

KSZ073-097-101-052045-
CRAWFORD KS-CHEROKEE KS-BOURBON KS-
151 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...SOUTHEASTERN BOURBON
AND CHEROKEE COUNTIES UNTIL 245 PM CST...

AT 150 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF PARSONS TO
6 MILES EAST OF EDNA TO 9 MILES NORTHWEST OF WELCH...AND MOVING
NORTHEAST AT 65 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
PITTSBURG...                      FRONTENAC...
COLUMBUS...                       GALENA...
GIRARD...                         ARMA...
CHEROKEE...                       WEIR...
SHERMAN...                        MULBERRY...
SCAMMON...                        CHICOPEE...
MCCUNE...                         FRANKLIN...
ARCADIA...                        WEST MINERAL...
TREECE...                         ROSELAND...
SHERWIN...                        HALLOWELL...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHEASTERN KANSAS.

LAT...LON 3787 9462 3709 9462 3700 9484 3700 9507
      3741 9509
TIME...MOT...LOC 1950Z 221DEG 56KT 3733 9514 3709 9525 3695 9524

HATCH
Special weather statement, Nov 5, 2:09 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CST THU NOV 5 2015

MOZ066-067-077-078-052100-
ST. CLAIR MO-BARTON MO-VERNON MO-CEDAR MO-
209 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CEDAR...EASTERN
VERNON...NORTH CENTRAL BARTON AND WESTERN ST. CLAIR COUNTIES UNTIL
300 PM CST...

AT 209 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF NEVADA
TO NEAR WALKER TO NEAR SHELDON TO NEAR LIBERAL...AND MOVING NORTHEAST
AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
NEVADA...                         EL DORADO SPRINGS...
SHELDON...                        MONTEVALLO...
WALKER...                         SCHELL CITY...
MILO...                           IRWIN...
HARWOOD...                        TABERVILLE...
OLYMPIA...                        VERDELLA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3768 9449 3772 9437 3795 9428 3804 9412
      3804 9411 3803 9408 3803 9406 3808 9405
      3814 9394 3773 9396 3763 9414 3753 9449
TIME...MOT...LOC 2009Z 228DEG 49KT 3793 9428 3786 9428 3769 9437 3761
9448

HATCH
Local storm report, Nov 5, 2:31 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND GST     2 NNE HALLOWELL         37.20N 94.98W
11/05/2015  M57 MPH          CHEROKEE           KS   MESONET

            MESONET STATION MEASURED 57MPH WIND GUST

&&

BURCHFIELD
Special weather statement, Nov 5, 2:33 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
233 PM CST THU NOV 5 2015

MOZ055-067-068-078-052115-
HICKORY MO-BENTON MO-ST. CLAIR MO-CEDAR MO-
233 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CEDAR...ST. CLAIR...
NORTHWESTERN HICKORY AND WESTERN BENTON COUNTIES UNTIL 315 PM CST...

AT 232 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF SCHELL
CITY TO 6 MILES SOUTHEAST OF EL DORADO SPRINGS TO 11 MILES EAST OF
SHELDON...AND MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN STATE PARK...              TRUMAN LAKE...
EL DORADO SPRINGS...              WARSAW...
LINCOLN...                        COLE CAMP...
OSCEOLA...                        LOWRY CITY...
WEAUBLEAU...                      WHEATLAND...
COLLINS...                        ROSCOE...
VISTA...                          GERSTER...
FILLEY...                         FRISTOE...
CEDAR SPRINGS...                  PALO PINTO...
RACKET...                         MONEGAW SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR TRUMAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3846 9320 3807 9322 3795 9335 3767 9407
      3808 9397 3821 9379 3820 9356 3822 9356
      3821 9353 3842 9351
TIME...MOT...LOC 2032Z 238DEG 45KT 3805 9392 3779 9397 3771 9409

HATCH
Special weather statement, Nov 5, 2:51 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 PM CST THU NOV 5 2015

MOZ077-078-089-052130-
DADE MO-BARTON MO-CEDAR MO-
251 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DADE...CEDAR AND EASTERN
BARTON COUNTIES UNTIL 330 PM CST...

AT 250 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHELDON TO NEAR LAMAR
TO 8 MILES NORTH OF PURCELL...AND MOVING NORTHEAST AT 60 MPH.

LOCATIONS IN THE ADVISORY INCLUDE...
STOCKTON LAKE...                  STOCKTON STATE PARK...
LAMAR...                          STOCKTON...
GOLDEN CITY...                    JERICO SPRINGS...
LAMAR HEIGHTS...                  IRWIN...
ARCOLA...                         UMBER VIEW HEIGHTS...
MILFORD...                        KENOMA...
MASTERS...                        BOSTON...
WAGONER...                        BEARCREEK...
ARNICA...                         BONA...
CANE HILL...                      NEOLA...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR
SOUTHWESTERN MISSOURI.

LAT...LON 3760 9433 3765 9420 3764 9408 3769 9407
      3783 9368 3783 9363 3751 9367 3735 9413
      3736 9436
TIME...MOT...LOC 2050Z 231DEG 54KT 3762 9427 3744 9433 3736 9448

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 1:33 PM CSTSevere Thunderstorm WarningSGFBarton, Vernon42 min
Nov 5, 2:09 PM CSTSpecial Weather StatementSGFVernon51 min
Nov 5, 2:15 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper45 min
Nov 5, 2:33 PM CSTSpecial Weather StatementSGFBenton, St. Clair42 min
Nov 5, 2:51 PM CSTSpecial Weather StatementSGFCedar39 min
Nov 5, 3:06 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Polk, St. Clair39 min
Nov 5, 3:13 PM CSTTornado WarningSGFCedar32 min
Nov 5, 4:23 PM CSTSpecial Weather StatementSGFMcDonald52 min
Nov 5, 4:27 PM CSTSpecial Weather StatementSGFCamden48 min
Nov 5, 5:02 PM CSTSevere Thunderstorm WarningSGFBarry, McDonald43 min
Nov 5, 5:27 PM CSTSpecial Weather StatementSGFCamden, Miller33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.